Browse Title Index


 
Issue Title
 
Vol 90, No 1 (2014) A note on spaces with a rank 2-diagonal Abstract
W.-F. Xuan, W.-X. Shi
 
Vol 90, No 3 (2014) A note on spaces with a rank \(3\)-diagonal Abstract
W. -F. Xuan, W. -X. Shi
 
Vol 89, No 3 (2014) A note on spaces with a strong rank 1-diagonal Abstract
W.-F. Xuan, W.-X. Shi
 
Vol 89, No 2 (2014) A note on the Diophantine equation \((na)^x + (nb)^y = (nc)^z\) Abstract
M. J. Deng
 
Vol 98, No 2 (2018) A note on the Diophantine equation \(x^2 + (2c-1)^m = c^n\) Abstract
M.-J. Deng, J. Guo, A.-J. Xu
 
Vol 90, No 1 (2014) A note on the Diophantine equation \(x^2+q^m=c^n\) Abstract
N. Terai
 
Vol 94, No 1 (2016) A note on the endpoint regularity of the Hardy-Littlewood maximal functions Abstract
F. Liu, T. Chen, H. Wu
 
Vol 97, No 3 (2018) A note on the Erd\H{o}s-Graham theorem Abstract
W. Wang, M. Tang
 
Vol 97, No 3 (2018) A note on the fundamental theorem of algebra Abstract
M. Aliabadi
 
Vol 96, No 2 (2017) A note on the generalised hyperstability of the general linear equation Abstract
L. Aiemsomboon, W. Sintunavarat
 
Vol 94, No 3 (2016) A note on the Howson property in inverse semigroups Abstract
P. R. Jones
 
Vol 91, No 1 (2015) A note on the Morse-Novikov cohomology of blow-ups of locally conformal Kahler manifolds Abstract
X. Yang, G. Zhao
 
Vol 100, No 2 (2019) A note on the periodicity of entire functions Abstract
K. Liu, P. Yu
 
Vol 89, No 3 (2014) A note on the Polignac numbers Abstract
H. Pan
 
Vol 88, No 1 (2013) A note on the semilocal convergence of Chebyshev's method Abstract
M. A. Diloné, M. Garca-Olivo, J. M. Gutierrezz
 
Vol 100, No 2 (2019) A note on the sum of reciprocals Abstract
Y. Ding, Y.-C. Sun
 
Vol 94, No 3 (2016) A note on the \(p\)-supersolubility of finite groups Abstract
C. Li, X. Yi, S. Qiao
 
Vol 93, No 2 (2016) A note on \((m,n)\)-Jordan derivations of rings and Banach algebras Abstract
I. Kosi-Ulbl, J. Vukman
 
Vol 90, No 3 (2014) A positive solution for a nonlocal Schrödinger equation Abstract
Y. Zhang, G. Zhu
 
Vol 95, No 2 (2017) A prime essential ring that generates a special atom Abstract
S. Wahyuni, I. E. Wijayanti, H. France-Jackson
 
Vol 90, No 1 (2014) A probabilistic proof of the Open Mapping theorem for analytic functions. Abstract
G. Markowsky
 
Vol 84, No 3 (2011) A pseudocompact Tychonoff space that is not star lindel{\"o}f Abstract
yankui song
 
Vol 95, No 2 (2017) A purely metric proof of the Caristi fixed point theorem Abstract
W. M. Kozlowski
 
Vol 100, No 2 (2019) A quantitative extension of Szlenk's theorem Abstract
A. Kryczka
 
Vol 98, No 2 (2018) A reaction-diffusion-advection equation with combustion nonlinearity on the half-line Abstract
F. Li, Q. Li, Y. Liu
 
76 - 100 of 1065 Items << < 1 2 3 4 5 6 7 8 9 10 > >>